Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


pph and hiv
Jun 19, 2008

hello i am on reyataz and truvada and also ravito for my pph, i have been getting sharp pains in my chest ( right rib cage most of the time) also my legs are very painfull more like my shins ( like my bones hurt) also my ears ring non stop every day all day my migraines are slowly getting worse and its hard to sleep at night when i do sleep its only for a few hours and im up again for another 24 hours. if anyone knows that these are sure signs of side effects please talk with me i have a hiv doctor and a heart doctor but the two do not communicate well and its hard to get stright answers i have been treated for both pph and hiv for only 8-9 months

Response from Dr. Henry

I am not familiar with Ravito and is pph short of primary pulmonary hypertension? Pains in chest, painful legs, and increasing migraines are all relatively unusual side effects of your regimen (assume you are also taking Norvir/ritonavir with the atazanavir). KH



Previous
missing one dose of atripila
Next
what is the life expectancy of a positive person

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement